Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Derivatives of Whittaker functions $ W\sb{\kappa ,\,1/2}$ and $ M\sb{\kappa ,\,1/2}$ with respect to order $ \kappa $

Author: Bernard J. Laurenzi
Journal: Math. Comp. 27 (1973), 129-132
MSC: Primary 33A30; Secondary 81.33
MathSciNet review: 0364694
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Whittaker function derivatives $ {[\partial {W_{\kappa ,1/2}}/\partial \kappa ]_{\kappa = n}}$ and $ {[\partial {M_{\kappa ,1/2}}/\partial \kappa ]_{\kappa = n}}$ which arise in calculations involving the hydrogen atom's generalized Green's functions are computed.

References [Enhancements On Off] (What's this?)

  • [1] H. Buchholtz, The Confluent Hypergeometric Function, Springer-Verlag, Berlin, 1969.
  • [2] L. Hostler, "Runge-Lenz vector and the Coulomb Green's function," J. Mathematical Phys., v. 8, 1967, p. 642.
  • [3] C. Jordan, Calculus of Finite Differences, Chelsea, New York, 1950, p. 543.
  • [4] Bernard J. Laurenzi, Green’s functions in atomic and molecular calculations, Chem. Phys. Lett. 1 (1967), 641–642. MR 0260328,
  • [5] B. J. Laurenzi, "Green's functions in atomic and molecular calculations," J. Chem. Phys., v. 52, 1970, p. 3049.
  • [6] Y. L. Luke, The Special Functions and Their Approximations. Vol. 1, Math. in Sci. and Engineering, vol. 53, Academic Press, New York, 1969, p. 115. MR 39 #3039.
  • [7] I. S. Gradshteyn and I. M. Ryzhik, Table of integrals, series, and products, Fourth edition prepared by Ju. V. Geronimus and M. Ju. Ceĭtlin. Translated from the Russian by Scripta Technica, Inc. Translation edited by Alan Jeffrey, Academic Press, New York-London, 1965. MR 0197789
  • [8] Reference [1], p. 81.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A30, 81.33

Retrieve articles in all journals with MSC: 33A30, 81.33

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society